... I'm out.I want to quit .is it not good to just stop taking it?
Seroquel - I've been taking this pill for about 7months now,I take half a pill every nite and now?
Added 28 Dec 2011:
Let's put it this way,I don't have access to anymore at this moment,you see I don't have any med insurance &a friend of mine told me to try them and she gets a refill of them every month & gives them to me which I no is not right but they won't give me medical and I started just taking little bites of pill a nite which now I no you not suppose to do.I .should of red up on this pills more before I started taking them.too late now I guess but is there anything I can take or do to help with withdrawals besides find more pills?I don't want to take them anymore anyways.help?
Hello Chaysemartino. No. You should get your prescription renewed, because not doing so, you'll likely go through some fairly rough withdrawals. Best to taper off from the seroquel, its the safest and most comfortable of ways. Talk to your doctor, she/he will beable to help. Best of wishes,pledge
Hi, since you have added more info' i can see that tapering is not going to be an option for you. I understand about you not having the funds to cover the treatment, but i do think you need to consult a doctor to explain the situation you are in. As Pledge has said, you will suffer physical withdraws by stopping Seroquel abruptly, and also this can have a bad effect on your mental state of mind, as you would expect. I would be worried that you are stopping this medication with no medical assistance or advise. Yes the doctor might not be too happy about you self medicating but you must just be honest, and explain the situation you were/are in. Do some research also on potential withdrawal symptoms so you can be prepared. It may be possible to obtain a different anti-psychotic to replace the Seroquel that you can afford? I hope it turns out OK!
I would like to add that you can look up your mental health clinic and they take people without insurance for a very low cost. If you need the medication for mental health reasons that is the best place to start. But you are going to go through withdrawals and you should never ever take medication perscribed for someone else.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2009 • 1 answer
Posted 3 Jul 2010 • 5 answers
Posted 19 May 2011 • 3 answers
Posted 21 Apr 2012 • 1 answer
What drug can be taken in the place of seroquel it makes me feel drugged all day I take 400 mg nite?
Posted 12 Apr 2015 • 1 answer